# SDR DALA2023121510293

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON FLOOR STRINGER RBL 16.10 BTW STA 1290 TO STA 1340 AT AFT CARGO COMPARTMENT WAS FOUND OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00819: FLOOR STRINGER RBL 16.10 BTW STA 1200 TO STA 1340 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (0107684)
